# SDR DHL9672125C

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981476
- Condition: Corroded
- Location: Bs 837
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON STR 16L STA 837 BELOW EMERGENCY EXIT CUTOUT.  REMOVED AND INSTALLED NEW STRINGER FROM BS 830 TO 850 PER SRM 51-10-1.
